# SDR CALA0100123

- Difficulty date: February 16, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- Aircraft time: 18,084 hours, 9,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERIOR FUSELAGE SKIN DENTED BETWEEN STA 320 AND 335, STRINGER 24-25R.  INSTALLED REPAIR PER SRM 53-00-01, FIGURE 210.
